×

Found 15 Documents (Results 1–15)

100
MathJax

Abelian groups as endomorphic modules over their endomorphism ring. (English. Russian original) Zbl 1151.20043

J. Math. Sci., New York 152, No. 4, 604-607 (2008); translation from Fundam. Prikl. Mat. 13, No. 1, 229-233 (2007).
MSC:  20K30 16S50 16Y30
PDF BibTeX XML Cite
Full Text: DOI

Gauge-equivalent forms of the Schrödinger equation for a hydrogenlike atom in a nonstationary electric field. (English. Russian original) Zbl 1180.81158

J. Math. Sci., New York 152, No. 4, 578-583 (2008); translation from Fundam. Prikl. Mat. 13, No. 1, 189-197 (2007).
PDF BibTeX XML Cite
Full Text: DOI arXiv

The problem of Wi-Fi radio-fading simulation: solution and applications. (English. Russian original) Zbl 1180.94033

J. Math. Sci., New York 152, No. 4, 571-577 (2008); translation from Fundam. Prikl. Mat. 13, No. 1, 179-187 (2007).
MSC:  94A12 78A55
PDF BibTeX XML Cite
Full Text: DOI

A normal form and schemes of quadratic forms. (English. Russian original) Zbl 1180.11011

J. Math. Sci., New York 152, No. 4, 558-570 (2008); translation from Fundam. Prikl. Mat. 13, No. 1, 161-178 (2007).
MSC:  11E08
PDF BibTeX XML Cite
Full Text: DOI

Stochastic matrices and the assessment of the vulnerability of automated systems. (English. Russian original) Zbl 1211.68190

J. Math. Sci., New York 152, No. 4, 490-516 (2008); translation from Fundam. Prikl. Mat. 13, No. 1, 61-99 (2007).
MSC:  68P25 15B51
PDF BibTeX XML Cite
Full Text: DOI

Determination of a class of countable-rank, torsion-free Abelian groups by their endomorphism rings. (English. Russian original) Zbl 1160.20053

J. Math. Sci., New York 152, No. 4, 469-478 (2008); translation from Fundam. Prikl. Mat. 13, No. 1, 31-43 (2007).
MSC:  20K20 20K30 16S50
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 3

Classification